skin-hair-icon
Home service of Nurse
Last few days I am feeling less sence in my leg figures and it is increasing...I it because any deficiency or is it serious to be treated immediately
18 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Probably peripheral neuritis.. for detailed prescription do direct online consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It might be bcoz of deficiency... But we ll have to rule of other infectious problems like leprosy though rare... Plz consult dermatologist in ur place and get tested..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.